# SDR AALA20090317TUL37

- Difficulty date: March 13, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 591228551
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW RING PAN AT STATION 886 LEFT, LOWER ATTACH HOLES HAVE DEEP BLEND OUTS.  INSTALLED STRAP DOUBLERS PER ESO 80559 DATED 03/13/09.
